RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 253, Pages 61–66 (Mi tm83)  

A Restriction on the Combinatorial Structure of Counterexamples to the Jacobian Conjecture at Infinity

A. V. Domrina

M. V. Lomonosov Moscow State University

Abstract: A constraint on the combinatorial structure of a meromorphic immersion of a $(+1)$-pair $(v,l)$ in the space $\mathbb C^2$ with one dicritical component is found.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 253, 51–56

Bibliographic databases:

UDC: 512.774
Received in September 2005

Citation: A. V. Domrina, “A Restriction on the Combinatorial Structure of Counterexamples to the Jacobian Conjecture at Infinity”, Complex analysis and applications, Collected papers, Tr. Mat. Inst. Steklova, 253, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 61–66; Proc. Steklov Inst. Math., 253 (2006), 51–56

Citation in format AMSBIB
\Bibitem{Dom06}
\by A.~V.~Domrina
\paper A~Restriction on the Combinatorial Structure of Counterexamples to the Jacobian Conjecture at Infinity
\inbook Complex analysis and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 253
\pages 61--66
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm83}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338687}
\elib{http://elibrary.ru/item.asp?id=13517515}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 51--56
\crossref{https://doi.org/10.1134/S0081543806020052}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748294154}


Linking options:
  • http://mi.mathnet.ru/eng/tm83
  • http://mi.mathnet.ru/eng/tm/v253/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:146
    Full text:48
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019